# SDR IPXA2018050129139

- Difficulty date: May 1, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 58,438 hours, 12,420 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OBS SEAT OXYGEN MASK MIC WILL NOT TEST. REMOVED MASK IAW AMM 35 13 01 000 802. INSTALLED SVC ASSY IAW 35 13 01 400 802. ESR IPC 35 13 05 01 ITEM 010.
